# SDR UALA2009011900211

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 45,094 hours, 16,133 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY154024
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE REVERSER PRESSURIZED.  FLIGHT DIVERTED.  REPLACED 4101KS THRUST REV HYD CONTROL UNIT.  LEAK AND OPS GOOD.  NO MESSAGES.
